Reference Database
(references for the Prime Pages)
The Prime Pages

Search Site

How Many?


Prime Curios!
e-mail list

Prime Lists

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

All items with keys beginning with the letter(s): f

E. Fouvry, "Théorème de Brun-Titchmarsh; application au théorèm de Fermat," Ivent. Math., 79:2 (1985) 383--407.  MR 86g:11052
G. Faltings, "The proof of Fermat's last theorem by R. Taylor and A. Wiles," Notices Amer. Math. Soc., 42:7 (1995) 743--746.  MR 96i:11030 (Annotation available)
A. Ferrier, Les nombres premiers, Libairie Vuibert, 1947.  Boulevard Saint-Germain, Paris, MR 9,134f
A. Ferrier, "The determination of a large prime," Math. Tables Aids Comput., 6 (1952) 256.  Available from JSTOR. [This excerpt from a letter to the editor details Ferrier's proof that (2148-1)/17 is prime via a desk calculator.]
Filaseta, Michael, Finch, Carrie and Kozek, Mark, "On powers associated with Sierpi\'nski numbers, Riesel numbers and Polignac's conjecture," J. Number Theory, 128:7 (2008) 1916--1940.  MR2423742
G. Fee and A. Granville, "The prime factors of Wendt's binomial circulant determinant," Math. Comp., 57:196 (1991) 839--848.  MR 92f:11183
J. Friedlander and H. Iwaniec, "Using a parity-sensitive sieve to count prime values of a polynomial," Proc. Nat. Acad. Sci. U. S. A., 94 (1997) 1054--1058.  MR 98b:11097 (Annotation available)
J. Friedlander and H. Iwaniec, "The polynomial X2 + Y4 captures its primes," Ann. Math., series 2, 148:3 (1998) 945--1040.  MR 2000c:11150a [See also [FI97, FI98b].]
J. Friedlander and H. Iwaniec, "Asymptotic series for primes," Ann. Math., 148:3 (1998) 1041--1065.  MR 2000c:11150b [See also [FI97, FI98].]
P. Filipponi, "Fibonacci pseudoprimes to 4.3 · 109," Abstracts Amer. Math. Soc., 11:2 (1990) 231.  Abstract 90T-11-28.
Franke, J., Kleinjung, T., Morain, F. and Wirth, T., Proving the primality of very large numbers with fastECPP.  In "Algorithmic number theory," Lecture Notes in Comput. Sci. Vol, 3076, Springer, Berlin, 2004.  pp. 194--207, ( MR 2137354
J. Franke, T. Kleinjung, F. Morain and T. Wirth, Proving the primality of very large numbers with fastecpp.  In "Algorithmic Number Theory," D. Buell editor, Lecture Notes in Comput. Sci. Vol, 3076, Springer-Verlag, 2004.  pp. 194--207, 6th International Symposium, ANTS-VI, Burlington, VT, USA, June 2004, Proceedings.  (
B. J. Flehinger, "On the probability that a random integer has initial digit A," Amer. Math. Monthly, 73 (1966) 1056--1061.  MR 34:4237
T. Forbes, "Prime clusters and Cunningham chains," Math. Comp., 68:228 (1999) 1739--1747.  MR 99m:11007
T. Forbes, "Fifteen consecutive integers with exactly four prime factors," Math. Comp., (2002) to appear in print.
Abstract: We describe a successful search for a sequence of fifteen consecutive integers, each the product of exactly four prime factors. Fifteen is best possible.
T. Forbes, "Prime k--tuplets -- 9," M500, 146 (September 1995) 6--8.
T. Forbes, "A large pair of twin primes," Math. Comp., 66 (1997) 451-455.  MR 97c:11111
Abstract: We describe an efficient integer squaring algorithm (involving the fast Fourier transform modulo F8) that was used on a 486 computer to discover a large pair of twin primes.
[The twin primes 6797727 · 215328± 1 are found on a 486 microcomputer]
Z. Franco and C. Pomerance, "On a conjecture of Crandall concerning the qx+1 problem," Math. Comp., 64 (1995) 1333--1336.  MR 95j:11019
Fliegel, H. F. and Robertson, D. S., "Goldbach's comet: the numbers related to Goldbach's conjecture," J. Recreational Math., 21:1 (1989) 1--7.
S. Fujmoto and M. Nishiwaki, Seizo suru origami asobi no shotai (creative invitation to playing with origami, Japanese), Asahi Culture Center, 1982.  Tokyo,
W. H. Furry, "Number of primes and probability considerations," Nature, 150 (1942) 120--121.
H. Fürstenberg, "On the infinitude of primes," Amer. Math. Monthly, 62 (1955) 353.  MR 16,904e
Prime Pages' Home
Another prime page by Chris K. Caldwell